# SDR DALA2018100205826

- Difficulty date: June 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 46,256 hours, 20,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 0620534) DOOR PLATE MISSING @ L1 DOOR. INSTALLED PLATE.
